Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Existence results for some initial and boundary value problems without growth restriction

Authors: Marlène Frigon and Donal O’Regan
Journal: Proc. Amer. Math. Soc. 123 (1995), 207-216
MSC: Primary 34B15; Secondary 34A12, 47H15, 47N20
MathSciNet review: 1233971
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, using the Schauder Fixed Point Theorem, we establish some existence results or initial and boundary value problems for differential equations withouth growth restriction on the right member.

References [Enhancements On Off] (What's this?)

  • [1] A. Cabada, The monotone method for first order problems with linear and nonlinear boundary conditions, preprint. MR 1280536 (95h:34032)
  • [2] J. Dugundji and A. Granas, Fixed point theory, Vol. 1, PWN, Warszawa, 1982. MR 660439 (83j:54038)
  • [3] M. Frigon, Théorèmes d'existence pour des problèmes aux limites sans condition de croissance, Bull. Sci. Math. (2) 117 (1993), 377-400. MR 1228951 (94g:34026)
  • [4] M. Frigon and D. O'Regan, Some general existence principles for ordinary differential equations, Topological Methods Nonlinear Anal. 2 (1993). MR 1245477 (94i:34005)
  • [5] A. Granas, R. B. Guenther, and J. W. Lee, Nonlinear boundary value problems for ordinary differential equations, Dissertationes Math. 244 (1985), 1-128. MR 808227 (87a:34025)
  • [6] M. N. Nkashama, A generalized upper and lower solutions method and multiplicity results for nonlinear first order ordinary differential equations, J. Math. Anal. Appl. 140 (1989), 381-395. MR 1001864 (90e:34006)
  • [7] A. G. O'Farrell and D. O'Regan, Existence results for some initial- and boundary-value problems, Proc. Amer. Math. Soc. 110 (1990), 661-673. MR 1021212 (91b:34038)
  • [8] L. C. Piccinini, G. Stampacchia, and G. Vidossich, Ordinary differential equations in $ {\mathbb{R}^n}$, Appl. Math. Sci., vol. 39, Springer-Verlag, New York, 1984. MR 740539 (85b:34002)
  • [9] A. Rodriguez and A. Tineo, Existence theorems for the Dirichlet problem without growth restrictions, J. Math. Anal. Appl. 135 (1988), 1-7. MR 960802 (89k:34023)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34B15, 34A12, 47H15, 47N20

Retrieve articles in all journals with MSC: 34B15, 34A12, 47H15, 47N20

Additional Information

Article copyright: © Copyright 1995 American Mathematical Society

American Mathematical Society